# SDR GTIA2014052501314

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 29,218 hours, 13,928 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 7 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 ABC PAX OXYGEN  MASK SUPPLY DEPLOYED.  PACKED OXYGEN MASK,  PERFORMED DROP TEST IAW AMM 35-23-00.  OPS CHECKED GOOD.  VERIFIED SEAT ROW MASK CONTENTS AND PROPER RIGGING.
